# SDR UALA2011030401069

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 38,391 hours, 8,397 cycles
- Engine: Pwa PW4077
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR WEB CORRODED AROUND FASTENERS BETWEEN IRSS 340 AND IRSS 350 WHERE A FUEL BOOST PUMP IS INSTALLED.  REPAIRED IAW 777EN-57-0156.
